# SDR YENA2021033000192

- Difficulty date: March 26, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 32
- Aircraft time: 39,815 hours, 25,600 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1394, NAS-FLL. DURING TAKEOFF AT APPROX 100KTS THE COCKPIT AND FWD CABIN FILLED WITH A STRONG EXHAUST/FUEL SMELL. THE ODOR DISSIPATED GRADUALLY AND WAS INPERCEPTABLE CLIMBING THROUGH 10000FT. THERE WAS NO VISABLE SMOKE OR MIST ASSOCIATED WITH THE ODOR; DURING T/S FOUND EXCESSIVE OIL IN APU COMPT. CLEANED APU INLET, COMPONENTS AND COMPT AS REQUIRED. PERFORMED HIGH POWER RUN WITH PACKS RUNNING REF GE LMM 72-00-00. NO FUMES / ODOR NOTED. A/C OK TO CONT.
